# SDR HEEA078197

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,423 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Part serial: 0263
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR LIGHTING IS DIM.
